Facebook Pixel

Reoccuring periods

By September 7, 2009 - 8:48pm
Rate This

Hi i was on antibiotic for throat infection and misses a day of bc then is had an early period then decided to stop taking bc to conceive but had my period again two weeks later on august 26th til sept 3, then now again on sept 7th. Is this normal ? Had been on bc for 1 1/2 yrs. Really bar cramps, tiredness and backpain these passed 2 periods! Help! Please help! Thank you in advance. God bless

Add a Comment8 Comments

EmpowHER Guest

im not sure of the name but there were 2 small ones and one large one that required a few incisions to remove due to the size of it.there was no irregular bleeding before removaljust a lot pain.

September 24, 2009 - 3:46pm
EmpowHER Guest

i take dailey meds for bloodpressure,and cholesteral.my next appt forob/gyn is oct.5.my cycleshave been irregular every since my i had some fibroids removed. come and go seems like whenever it wants to

September 24, 2009 - 2:07pm
(reply to Anonymous)

Did you have a myomectomy for your fibroid removal?

Did you experience irregular bleeding when you had fibroids previously? It is important to talk with your doctor about your irregular cycles after myomectomy (or other procedure), as there could be many causes of bleeding between periods.


September 24, 2009 - 2:24pm
EmpowHER Guest

my period started last monday and ended on thursday. on the following week my period stated again on wednesday. what gives i cant take it.i'm only 41 .

September 24, 2009 - 12:43pm
(reply to Anonymous)

Does this have anything to do with taking antibiotics (since this is a discussion thread with the original question related to periods and antibiotics)?

If not, we will need much more information. How long are your cycles, typically? Are you using hormonal contraception? Do you usually have regular periods, or would you describe them as irregular? When was your last OB/GYN appointment?

Women's cycles may vary from one to the next, and can be caused by medications, rapid weight loss, stress, recent illness...or for no apparent reason. Given your age of 41, you may also be beginning perimenopause (we can provide more information on this, or you can click on the word to learn more).

September 24, 2009 - 1:54pm

Thanks Rosa,

I have an appt. For friday. I'll let you know how it góes!

September 8, 2009 - 4:30pm

Thanks Rosa,

I have an appt. For friday. I'll let you know how it góes!

September 8, 2009 - 4:30pm


Something a lot of women don't know when taking birth control pills is that antibiotics decrease the effectiveness. Luckily, you wanted to conceive so this is not an issue.

I would go see my OB/GYN as soon as possible because of all the bleeding, cramping, and back pain. I hate to scare you but these may not be regular periods and may be signs of a miscarriage or threatened miscarriage. Sometimes your period will be a little abnormal when you stop taking your pills, but it is better to be safe than sorry.

Please keep us posted.

September 8, 2009 - 5:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!